Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have been taking urimax for bph. Now there is no symptoms of difficulty in urination slow stream etc. Can I discontinue for some time and start again if symptoms appear.

4 Doctors Answered
yes. you can do that.. there will be some residual effects of the medication. start when symptoms reappear
1 person found this helpful
You can do that discontinue. If no syptoms.
Definitely, if you remains asymptomatic even after the stopping of medications.
Yes can try to put treatment off for sometime Start again if symptoms recur Regards
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.